MAUDE Adverse Event Report: ZIMMER DENTAL IMP,TSV,4.1MM,DUAL SEL,HA; DENTAL IMPLANT

ZIMMER DENTAL IMP,TSV,4.1MM,DUAL SEL,HA; DENTAL IMPLANT
Model Number TSV4H8
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/10/2023
Type of Reportable Event Malfunction
Event or Problem Description
The doctor reports that at the time of the intervention, he realized that the implants were not inside the implant container.The affected dental positions are unknown.The doctor confirms in the per that the procedure was concluded with the placement of another 2 implants.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).Patient identifier unknown / not provided.Age and date of birth unknown / not provided.Gender unknown / not provided.Patient weight unknown / not provided.
 
Additional Manufacturer Narrative
Zimvie received one (1) empty packaging for a tsv4h8, (imp,tsv,4.1mm,dual sel,ha) for evaluation.Visual evaluation identified the outer box with outer vial returned.Implant inner vial was empty with seal broken.No implant returned.This complaint refers to the specific device being investigated for this complaint record.Dhr review was completed for the subject lot number 1252593.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 1252593 for similar events and no other complaint was identified.The customer did not submit images for the reported event.Appropriate documents were reviewed.Information identified: product packaging: all implants have been cleaned, packaged in double vials within an environmentally controlled room, and sterilized for convenience and immediate use.The implants are suspended on a carrier for transfer to the prepared surgical site without risk of contact contamination.Both the implant and the inner vial packaging are sterile.The label on the outer vial packaging for each implant contains a lot number that should be recorded in the patient¿s file to ensure complete traceability of the product.A patient chart label provided containing the lot number can also be placed in the patient file for traceability.Based on the investigation and risk management file review as per rmf rm-00257-pfmea rev.2, the most likely root cause determined from the investigation is improper handling.Therefore, based on the available information, a packaging malfunction could not be verified, and the reported event/coob was non-verifiable since the condition of the product/packaging when received by the customer was unknown.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the product was nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.
 
Event or Problem Description

Brand Name
IMP,TSV,4.1MM,DUAL SEL,HA
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key16640969
Report Number0002023141-2023-00940
Device Sequence Number5245033
Product Code DZE
UDI-Device Identifier00889024019348
UDI-Public(01)00889024019348(17)270518(10)1252593
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K072589
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/04/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberTSV4H8
Device Catalogue NumberTSV4H8
Device Lot Number1252593
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/13/2023
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/13/2023
Supplement Date Received by Manufacturer03/13/2023
Initial Report FDA Received Date03/29/2023
Supplement Report FDA Received Date09/05/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/19/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexPrefer Not To Disclose
Patient EthnicityNon Hispanic